# SDR SCNA99762

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND AROUND THE NUT CLIP HOLE AT THE BOTTOM OF THE MAIN CABIN FLOOR T CAP AT STA 1130 BETWEEN LBL 15 AND RBL 15 IN THE AFT CARGO COMPARTMENT.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR ANGLES AND FILLER FROM 7075 T6.  TREATED, PRIMED AND INSTALLED PER SRM 51102 AND MM 51202.
